MAUDE Adverse Event Report: ZIMMER BIOMET, INC. TOGGLELOC XL WITH ZIPLOOP; FASTENER, FIXATION

ZIMMER BIOMET, INC. TOGGLELOC XL WITH ZIPLOOP; FASTENER, FIXATION
Model Number N/A
Medical Device Problem Codes Fracture (1260); Mechanical Jam (2983)
Health Effect - Clinical Code Foreign Body In Patient (2687)
Date of Event 11/20/2019
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
(b)(4).Customer has indicated that the product will not be returned to zimmer biomet for investigation, as the device remains implanted.The investigation is in process.Once the investigation has been completed, a follow-up mdr will be submitted.If any further information is found which would change or alter any conclusions or information, a supplemental will be filed accordingly.Zimmer biomet will continue to monitor for trends.
 
Event or Problem Description
It was reported during a standard trans-tib acl technique, upon trying to implant the xl toggleoc the button became stuck and would not pass through the femur.The button is still in the patient.
 
Additional Manufacturer Narrative
(b)(4).Surgical technique review and investigation determined femoral tunnel size is not called out and this contributed to the reported event.Device history record was reviewed and no discrepancies relevant to the reported event were found.The root cause of the reported issue is attributed to labeling deficiency as the surgical technique did not specify tunnel size when using a toggleloc xl implant.If any further information is found which would change or alter any conclusions or information, a supplemental will be filed accordingly.Zimmer biomet will continue to monitor for trends.
 
Event or Problem Description
No further event information available at the time of this report.

Brand Name
TOGGLELOC XL WITH ZIPLOOP
Common Device Name
FASTENER, FIXATION
Manufacturer (Section D)
ZIMMER BIOMET, INC.
56 e. bell drive
warsaw IN 46582
MDR Report Key9430463
Report Number0001825034-2019-05482
Device Sequence Number18966251
Product Code JDR
UDI-Device Identifier00880304567641
UDI-Public(01)00880304567641
Combination Product (Y/N)N
Initial Reporter StateOK
Initial Reporter CountryUS
PMA/510(K) Number
K130033
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2019
Reporter Type Manufacturer
Report Source company representative,health
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 05/27/2020
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date10/23/2022
Device Model NumberN/A
Device Catalogue Number110005089
Device Lot Number512740
Was Device Available for Evaluation? No
Was the Report Sent to FDA? No
Initial Date Received by Manufacturer 11/22/2019
Supplement Date Received by Manufacturer05/22/2020
Initial Report FDA Received Date12/06/2019
Supplement Report FDA Received Date05/27/2020
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
If action reported to FDA under 21 USC 360i(g), list
FDA-assigned Recall Number or include a statement
N/A
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;
Patient Age49 YR